# SDR IPXA2023042893032

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,500 hours, 15,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAPOST FLT.. - MAIN ENTRY DOOR SLIDE PIN HARD TO SEAT INTO DISARMED POINT.PLACED EMERGENCY CONTROL HANDLE IN DISARM POSITION AND INSTALLED SAFETY PIN WRT A300 AMM 52-10-00..
